Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
bizz

Fatigue On Bactrim And Other Antibiotics--Solutions?

Recommended Posts

I am an anemic that drinks copious amounts of coffee, is moderately active, and takes iron OTC. I just started taking 100 mg Bactrim after 200 mg Doxycycline. Part of the reason I'm so tired is the heat, but I've noticed in general that my energy has gone down severely.

Is this going to stop at some point? What can I do? (I can't take a b-complex because I've noticed biotin and all supplements have broken me out for probably the last two years.)

Link to comment
Share on other sites

Hello those 2 antibiotics you have recently taken can cause major fatigue.i was borderline anemic those 2 caused me alot of extra fatigue.i would go with either ceftin,or vantin. these 2 cephalosporin antibiotics are great for acne and tend not to cause any fatigue.dont accept a prescription for cephalexin although great for acne can cause major fatigue:it did for me.you can try duricef too but in my opinion from personal experience ceftin and vantin are best.i would also delve further into anemia as internal bleeding unknown b12 tests kidney evaluation etc.. good luck to you

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×